MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. KIDNEY-PANCREAS PACK; GENERAL SURGERY TRAY

MEDLINE INDUSTRIES, INC. KIDNEY-PANCREAS PACK; GENERAL SURGERY TRAY
Model Number DYNJ66312
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
When doctor activated the skin stapler, the staple misfired and did not staple.Staple is pointing out from stapler.Defective stapler collected from sterile field and a new skin stapler presented to sterile field.

Brand Name
KIDNEY-PANCREAS PACK
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
one medline place
mundelein IL 60060
MDR Report Key15012462
Report Number15012462
Device Sequence Number2368080
Product Code LRO
UDI-Device Identifier10193489335729
UDI-Public(01)10193489335729
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/07/2022
Report Date (Section F) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYNJ66312
Device Catalogue NumberDYNJ66312
Device Lot Number21JBM505
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer07/14/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/14/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/07/2022